RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 5(215), Pages 243–244 (Mi umn3871)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Measures with maximal entropy for piecewise monotone transformations of an interval

A. A. Simonov


Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:5, 273–274

Bibliographic databases:

MSC: 28D20, 37A35, 28D10, 28A05
Received: 19.12.1979

Citation: A. A. Simonov, “Measures with maximal entropy for piecewise monotone transformations of an interval”, Uspekhi Mat. Nauk, 35:5(215) (1980), 243–244; Russian Math. Surveys, 35:5 (1980), 273–274

Citation in format AMSBIB
\Bibitem{Sim80}
\by A.~A.~Simonov
\paper Measures with maximal entropy for piecewise monotone transformations of an interval
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 5(215)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn3871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595157}
\zmath{https://zbmath.org/?q=an:0467.28013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..273S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 5
\pages 273--274
\crossref{https://doi.org/10.1070/RM1980v035n05ABEH001969}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MZ53700018}


Linking options:
  • http://mi.mathnet.ru/eng/umn3871
  • http://mi.mathnet.ru/eng/umn/v35/i5/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, A. S. Zargaryan, “A continuous one-dimensional mapping without a measure with maximal entropy”, Funct. Anal. Appl., 20:2 (1986), 134–136  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:156
    Full text:58
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019